# SDR DALA2017121208523

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 905-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACKED RH RING PAN STA Y= 905 AND 1231 LOWER AFT CORNER PAX CABIN. AREA WAS REPAIRED PER DC9/MD80 SRM 53-05 FIG. 122. HFEC INSPECTION WAS ACCOMPLISHED ON 1231 LOWER AFT CORNER AND TWO CRACKS WERE FOUND OF 0.200" AND 0.120". HFEC INSPECTION WAS ACCOPMPLISHED ALONG THE TRIM LINES ON RH RING PAN STA Y= 905 AND STA Y = 1231. NO CRACKS INDICATIONS WERE FOUND.  (LP0334884)
